RT Journal Article T1 Polynomial sequential continuity on C(k,e) spaces A1 Villanueva Díez, Ignacio A1 Bombal Gordon, Fernando AB We show that, for bounded sequences in C(K,E), the polynomial sequential convergence is not equivalent to the pointwise polynomial sequential convergence. We introduce several conditions on E under which different versions of the result are true when K is a scattered compact space. These conditions are related with some others appeared in the literature and they seem to be of independent interest. PB Elsevier SN 0022-247X YR 2003 FD 2003-06-01 LK https://hdl.handle.net/20.500.14352/49444 UL https://hdl.handle.net/20.500.14352/49444 LA eng NO Bombal Gordon, F. & Villanueva Díez, I. «Polynomial Sequential Continuity on C(K,E) Spaces». Journal of Mathematical Analysis and Applications, vol. 282, n.o 1, junio de 2003, pp. 341-55. DOI.org (Crossref), https://doi.org/10.1016/S0022-247X(03)00161-6. NO Madrid Ciencia y Teconología DS Docta Complutense RD 6 abr 2025